# SDR UPS99828790

- Difficulty date: February 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, LEFT I/B FLAP, I/B WEB IS CRACKED AT THE AFT LWR CORNER.  CUT OUT DAMAGED AREA AND REPAIRED IAW SRM 57-2-0.
